Ask a doctor

I have needle marks red/purple from restylane to my nose. Is there need for concern. Could it related to another problem? (photo

I got restylane injections to my lips and nose yesterday. I regularly get them every 6-12 months and do not recall having this issue with marks like this before. I am unsure if this normal and will fade or not. In my photo you can slightly see them on my nose in the area between my eyes

Doctor Answers (1)

Needle mark after Restylane

+1

Your photos appear to just be small needle marks, which can happen from any needle being inserted into the skin. If you have pain or if the redness or purple starts spreading rapidly, I would recommend you see someone. However, if it's just the marks and no pain, I think they are just marks from the needle being inserted under the skin.

"This answer has been solicited without seeing this patient and cannot be held as true medical advice, but only opinion. Seek in-person treatment with a trained medical professional for appropriate care."

Las Vegas Dermatologist
4.5 out of 5 stars 6 reviews

These answers are for educational purposes and should not be relied upon as a substitute for medical advice you may receive from your physician. If you have a medical emergency, please call 911. These answers do not constitute or initiate a patient/doctor relationship.

You might also like...

Ask a Doctor

Get personalized answers from board-certified doctors. For free.